# SDR 98ZZZX3123

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143830425
- Condition: Leaking
- Location: Lt Engine
- Part time: 10,060 hours
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM LT COWLING.  FUEL PUMP, ENGINE DRIVEN, LEAKING.  REPLACED FUEL PUMP.
